MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. Advisa MRI SureScan; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. Advisa MRI SureScan; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number A2DR01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited undersensing during atrial tachycardia/atrial fibrillation (at/af) af stored episodes resulting in termination of at/af detected event(s) in progress, with inappropriate pacing noted at times.It was also reported that atrial events were falling in blanking period resulting in inappropriate pacing at times.The implantable pulse generator (ipg) and ra lead remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: evolutpro-29-us transcatheter valve implanted on the (b)(6) 2017 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Advisa MRI SureScan
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50190064
Report Number3004209178-2026-13341
Device Sequence Number17655687
Product Code NVZ
UDI-Device Identifier00643169493377
UDI-Public(01)00643169493377(17)190414
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/14/2019
Device Model NumberA2DR01
Device Catalogue NumberA2DR01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2026
Initial Report FDA Received Date08/10/2026
Date Device Manufactured10/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD , 5076-52 LEAD
Patient SexMale